# SDR SWAA2020043042831

- Difficulty date: April 16, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 48,330 hours, 28,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE SKIN HAS CORROSION AROUND BELLY DRAIN VALVE; BS 500B+2.5; 6.5' BELOW STR 28 L/H / FUSELAGE SKIN DAMAGE AROUND BELLY DRAIN VALVE; BS 500B+2.5'; 6.5' BELOW STR 28 L/H. REPAIRED PER 737-700 SRM 53-30-01-1A-1. INSTALLED DENT DOT PER MPM 52.03.01.02.
